close popup
Skip to main content
Skip to footer
quill points image
Turn every order into a gift. Join Today!
Close

Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box) (016902)

Get free shipping when you order Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box) (016902) today at Quill.com. Stack coupons to get free gifts & extra discounts!
Item #: 901-016902
  Model #: 16902
Brand: Advil
Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box) (016902)
$19.99 Box
When you buy 3+
or
$24.99 Box
When you buy 1-2
Buy more & save!
Qty 1-2 3+
Price $24.99 $19.99
Qty. Savings 20%
Buy more & save!
Qty 1-2 3+
Subscription Price $23.74 $18.99
Qty. Savings 5% 24%
Guaranteed 1-2 Day Delivery
Delivery Date:

Enter Zip Code
Parcel
Description
Advil Liqui-Gels are available as easy to carry two-capsule pain relief packets Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 100 Count (50 Packets of 2 Capsules), On the Go Fast Pain Relief
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast. The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation.
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need. Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain.
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief.
  • USE AS DIRECTED: For use in individuals 12 and older. Add Advil Liqui-Gels to your cart today and power over pain.
  • #1 IBUPROFEN BRAND: Power over Pain with the #1 selling ibuprofen brand. Millions of people have chosen Advil to relieve their aches and pains for over 35 years.
  • Safety Data Sheet
Advil Liqui-Gels are available as easy to carry two-capsule pain relief packets to rush liquid pain relief on-the-go for headaches, back pain, menstrual cramps, muscle pain and other tough aches. Advil Liqui-Gels fast-acting formula was designed for quick absorption, providing fast pain relief. Advil Liqui-Gel Capsules deliver effective pain relief that lasts. The pain reliever in Advil Liqui-Gels pain relief packets is Solubilized Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. No other OTC pain reliever has been proven to work faster or stronger than Advil Liqui-Gels. You’ll get fast relief where you need it most within minutes! Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.
Specifications
Active Ingredient : Ibuprofen Aspirin & Pain Reliever Type : Capsule Brand : Advil Customizable : No
Milligrams (Mg.) of Main Active Ingredient : 200 OTC Pharmaceuticals & Supplements Type : Pain Reliever Pack Qty : 100 Quick Ship : Yes
True Color : Turquoise
Weight : 0.29 lbs. per Box

Customers Also Viewed

loadingLoading...